# SDR SWAA2019041131618

- Difficulty date: March 20, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR OVERWING ESCAPE LIGHT INOP.        / R&R CHARGER ASSEMBLY IAW AMM.
